Skip to Main Content
Skip Nav Destination
GEOREF RECORD

On the Quaternary foraminiferal species Elphidium? ustulatum Todd 1957; its stratigraphic and paleoecological implications

Diane Gregory and Valerie A. Bridge
On the Quaternary foraminiferal species Elphidium? ustulatum Todd 1957; its stratigraphic and paleoecological implications
Journal of Foraminiferal Research (January 1979) 9 (1): 70-75


ISSN: 0096-1191
EISSN: 1943-264X
Coden: JFARAH
Serial Title: Journal of Foraminiferal Research
Serial Volume: 9
Serial Issue: 1
Title: On the Quaternary foraminiferal species Elphidium? ustulatum Todd 1957; its stratigraphic and paleoecological implications
Pages: 70-75
Published: 197901
Text Language: English
Publisher: Cushman Foundation for Foraminiferal Research, Ithaca, NY, United States
References: 26
Accession Number: 1980-002448
Categories: Invertebrate paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus. incl. tables
N51°00'00" - N61°10'00", W04°00'00" - E11°00'00"
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2018, American Geosciences Institute.
Update Code: 1980
Close Modal

or Create an Account

Close Modal
Close Modal